# SDR QMLA2020111120061

- Difficulty date: November 10, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N409LM
- Make and model: Bell 407
- Aircraft serial: 54621
- Aircraft time: 1,654 hours, 4,891 cycles
- Engine: Allsn 250C47B
- Engine time: 1,379 hours, 3,912 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C2710
- Part serial: 9BK424
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 1,655 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED FADEC DEGRADE AND THAT RT BOOST PUMP SWITCH WOULD NOT STAY IN THE ON POSITION.  TROUBLESHOT PROBLEM AND FOUND THAT RT FUEL BOOST PUMP WAS INOPERABLE WHEN SWITCH WAS FLIPPED.  OVERDRAW FROM THE FAILED PUMP CAUSED THE SWITCH TO FLIP FROM THE ON TO OFF POSITION AND CAUSED A FADEC DEGRADE CAS ALERT.  REPLACED PUMP WITH REBUILT UNIT AND CLEARED FADEC FAULT.  PERFORMED OPERATIONAL CHECK ON INSTALLED PUMP AND FOUND SERVICEABLE.  GROUND RAN AIRCRAFT AND FOUND THAT THE CAS ALERT DID NOT RETURN.
